TheAnonOne
Explorer
For me, reta was definitely the culprit — 100%.
Over several 6 month stretches, I switched back and forth between tirz and reta. It hit me on both of my 2 big reta runs. Each time, it only showed up once I was at 9mg/w or higher, and each time it cleared up after I returned to tirz.
That said, the mental effects were the sole reason I quit reta. Working this out took 2 long cycles. At 1-4mg, reta was A-OK. 6ft male, 220lbs
Thinking about going to high tirz doses plus 1-3mg of reta next.
Over several 6 month stretches, I switched back and forth between tirz and reta. It hit me on both of my 2 big reta runs. Each time, it only showed up once I was at 9mg/w or higher, and each time it cleared up after I returned to tirz.
That said, the mental effects were the sole reason I quit reta. Working this out took 2 long cycles. At 1-4mg, reta was A-OK. 6ft male, 220lbs
Thinking about going to high tirz doses plus 1-3mg of reta next.